Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 77, NWS Jacksonville, FL

May 21, 20076 counties in Florida; 10 counties in Georgia

NWS Jacksonville, FL issued this red flag warning at May 21, 2007, 2:36 PM EDT for 6 counties in Florida; 10 counties in Georgia. It took effect at May 22, 2007, 4:11 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 21, 2007, 2:36 PM EDT (18:36 UTC)
In effect from
May 22, 2007, 4:11 AM EDT
Expired
May 22, 2007, 2:15 PM EDT
In force
10 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1301 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
-81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 211836
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 PM EDT MON MAY 21 2007

FLZ020>022-035-221015-
/O.UPG.KJAX.FW.A.0082.070522T1600Z-070522T2200Z/
/O.NEW.KJAX.FW.W.0077.070522T1600Z-070522T2200Z/
/O.CON.KJAX.FW.W.0076.000000T0000Z-070521T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
236 PM EDT MON MAY 21 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING DUE TO LOW RH...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EDT TUESDAY DUE TO LOW RH...

DRY AIR AND WARM TEMPERATURES WILL RESULT IN RHS DROPPING BELOW
35 PERCENT FOR 5 TO 7 HOURS TODAY. MINIMUM RH VALUES WILL BE 20 TO
25 PERCENT.

ON TUESDAY RHS WILL DROP BELOW 35 PERCENT FOR 4 TO 6 HOURS.
MINIMUM RH VALUES WILL BE 25 TO 30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ023>025-030>032-036-037-040-221015-
/O.CON.KJAX.FW.W.0076.000000T0000Z-070521T2300Z/
/O.CON.KJAX.FW.A.0082.070522T1600Z-070522T2200Z/
BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION-
236 PM EDT MON MAY 21 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING DUE TO LOW RH...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE TO LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. 

DRY AIR AND WARM TEMPERATURES WILL RESULT IN RHS DROPPING BELOW
35 PERCENT FOR 5 TO 7 HOURS TODAY. MINIMUM RH VALUES WILL BE NEAR
25 PERCENT.

ON TUESDAY RHS WILL DROP BELOW 35 PERCENT FOR AROUND 4 HOURS.
MINIMUM RH VALUES WILL BE NEAR 30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.

$$

GAZ132>136-149>152-162>164-221015-
/O.CON.KJAX.FW.W.0076.000000T0000Z-070521T2200Z/
/O.CON.KJAX.FW.A.0082.070522T1700Z-070522T2100Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
236 PM EDT MON MAY 21 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON DUE TO LOW RH...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE TO LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY
AFTERNOON. 

DRY AIR AND WARM TEMPERATURES WILL RESULT IN RHS DROPPING BELOW
25 PERCENT FOR AROUND 4 HOURS TODAY. MINIMUM RH VALUES WILL BE
NEAR 20 PERCENT.

ON TUESDAY RHS WILL DROP BELOW 25 PERCENT FOR AROUND 4 HOURS.
MINIMUM RH VALUES WILL 20 TO 25 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

$$

FLZ033-038-212300-
/O.CON.KJAX.FW.W.0076.000000T0000Z-070521T2300Z/
ST JOHNS-FLAGLER-
236 PM EDT MON MAY 21 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING DUE TO LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

DRY AIR AND WARM TEMPERATURES WILL RESULT IN RHS DROPPING BELOW
35 PERCENT FOR 4 TO 6 HOURS TODAY. MINIMUM RH VALUES WILL BE
25 TO 30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

$$

DEESE
3 follow-up statements
000 
WWUS82 KJAX 212323 AAA
RFWJAX

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
723 PM EDT MON MAY 21 2007

FLZ020>022-035-221000-
/O.EXP.KJAX.FW.W.0076.000000T0000Z-070521T2300Z/
/O.CON.KJAX.FW.W.0077.070522T1600Z-070522T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
723 PM EDT MON MAY 21 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT
TUESDAY DUE TO LOW RHS AND MODERATE EAST WINDS...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT TUESDAY. 

ON TUESDAY RHS WILL DROP BELOW 35 PERCENT FOR 4 TO 6 HOURS.
MINIMUM RH VALUES WILL BE 25 TO 30 PERCENT. EAST WINDS WILL
INCREASE TO 15 MPH WITH GUSTS TO 20 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ023>025-030>032-036-037-040-221000-
/O.EXP.KJAX.FW.W.0076.000000T0000Z-070521T2300Z/
/O.CON.KJAX.FW.A.0082.070522T1600Z-070522T2200Z/
BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION-
723 PM EDT MON MAY 21 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE
TO LOW RHS AND STRONG EAST WINDS...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT TUESDAY AFTERNOON. 

ON TUESDAY RHS WILL DROP BELOW 35 PERCENT FOR AROUND 4 HOURS.
MINIMUM RH VALUES WILL BE NEAR 30 PERCENT. EAST WINDS WILL
INCREASE TO 15 TO 20 MPH WITH GUSTS TO 25 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

FLZ033-038-220030-
/O.EXP.KJAX.FW.W.0076.000000T0000Z-070521T2300Z/
ST JOHNS-FLAGLER-
723 PM EDT MON MAY 21 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

GAZ132>136-149>152-162>164-221000-
/O.CON.KJAX.FW.A.0082.070522T1700Z-070522T2100Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
723 PM EDT MON MAY 21 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE
TO LOW RHS...

A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. 

ON TUESDAY RHS WILL DROP BELOW 25 PERCENT FOR AROUND 4 HOURS.
MINIMUM RH VALUES WILL 20 TO 25 PERCENT. EAST WINDS WILL INCREASE
TO 15 MPH WITH GUSTS TO 20 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.

$$

HESS
000 
WWUS82 KJAX 220811
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
411 AM EDT TUE MAY 22 2007

GAZ132>136-149>152-162>164-222100-
/O.UPG.KJAX.FW.A.0082.070522T1700Z-070522T2100Z/
/O.EXB.KJAX.FW.W.0077.070522T1700Z-070522T2100Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
411 AM EDT TUE MAY 22 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EDT THIS
AFTERNOON FOR INLAND SOUTHEAST GEORGIA DUE TO LOW RH AND STRONG WINDS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EDT THIS
AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RHS WILL DROP BELOW 25 PERCENT FOR 2 TO 3 HOURS THIS AFTERNOON. 
MINIMUM RH VALUES WILL 20 TO 25 PERCENT. EAST WINDS WILL INCREASE
TO 15 MPH WITH GUSTS TO 20 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.


$$

FLZ023-030>032-036-037-040-222100-
/O.UPG.KJAX.FW.A.0082.070522T1600Z-070522T2200Z/
/O.NEW.KJAX.FW.A.0083.070523T1700Z-070523T2100Z/
/O.EXA.KJAX.FW.W.0077.070522T1600Z-070522T2200Z/
BAKER-UNION-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION-
411 AM EDT TUE MAY 22 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
AFTERNOON FOR INLAND NORTHEAST FLORIDA DUE TO LOW RH AND STRONG
WINDS...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR INLAND NORTHEAST
FLORIDA DUE TO LOW RH AND STRONG WINDS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT
THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT. 

RHS WILL DROP BELOW 35 PERCENT FOR NEARLY 4 HOURS THIS AFTERNOON
AND WEDNESDAY AFTERNOON. MINIMUM RH VALUES WILL BE AROUND 30 PERCENT.
EAST WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO 25 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.


$$

FLZ024-025-222100-
/O.UPG.KJAX.FW.A.0082.070522T1600Z-070522T2200Z/
/O.EXA.KJAX.FW.W.0077.070522T1600Z-070522T2200Z/
NASSAU-DUVAL-
411 AM EDT TUE MAY 22 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
AFTERNOON FOR NORTHEAST FLORIDA DUE TO LOW RH AND STRONG WINDS
...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT
THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RHS WILL DROP BELOW 35 PERCENT FOR NEARLY 4 HOURS THIS AFTERNOON
OVER INLAND AREAS. MINIMUM RH VALUES WILL BE NEAR 30 PERCENT.
EAST WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO 25 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.


$$

FLZ020>022-035-222100-
/O.NEW.KJAX.FW.A.0083.070523T1700Z-070523T2100Z/
/O.CON.KJAX.FW.W.0077.070522T1600Z-070522T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
411 AM EDT TUE MAY 22 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT
THIS AFTERNOON FOR INLAND NORTHEAST FLORIDA DUE TO LOW RH AND
STRONG WINDS...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR INLAND
NORTHEAST FLORIDA DUE TO LOW RH AND STRONG WINDS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED
FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
AFTERNOON. 

RHS WILL DROP BELOW 35 PERCENT FOR 4 TO 6 HOURS THIS AFTERNOON
AND WEDNESDAY AFTERNOON. MINIMUM RH VALUES WILL BE 25 TO 30 PERCENT.
EAST WINDS WILL INCREASE TO 15 MPH WITH GUSTS TO 20 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.


$$
000 
WWUS82 KJAX 221815
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 PM EDT TUE MAY 22 2007

FLZ020>023-030>032-035>037-040-221915-
/O.CAN.KJAX.FW.W.0077.000000T0000Z-070522T2200Z/
/O.CAN.KJAX.FW.A.0083.070523T1700Z-070523T2100Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST-
ALACHUA-PUTNAM-MARION-
215 PM EDT TUE MAY 22 2007

...RED FLAG WARNING IS CANCELLED...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
RED FLAG WARNING. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. 

STRONG ONSHORE FLOW HAS LED TO HIGHER LOW LEVEL MOISTURE THAN
EXPECTED. DEW POINTS WILL GENERALLY REMAIN IN THE LOWER 50S TO
LOWER 60S THIS AFTERNOON AND RELATIVE HUMIDITIES ARE NOT EXPECTED
TO MEET THE DURATION FOR A RED FLAG WARNING TO BE
WARRANTED...THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. SUSTAINED
WINDS OF 15 TO 20 MPH GUSTING HIGHER CAN STILL BE EXPECTED EACH
AFTERNOON THROUGH THURSDAY...ESPECIALLY ALONG THE COAST.

THE FIRE WEATHER WATCH HAS BEEN CANCELLED. SIMILAR CONDITIONS TO
TODAY ARE EXPECTED TOMORROW. ALTHOUGH RELATIVE HUMIDITIES MAY
BRIEFLY DROP TO CRITICAL THRESHOLDS...A MOIST ONSHORE FLOW WILL
PREVENT THESE HUMIDITIES FROM MEETING THE REQUIRED DURATION FOR A
RED FLAG WARNING TO BE WARRANTED.

$$

GAZ132>136-149>152-162>164-221915-
/O.CAN.KJAX.FW.W.0077.000000T0000Z-070522T2100Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
215 PM EDT TUE MAY 22 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
RED FLAG WARNING. 

STRONG ONSHORE FLOW HAS LED TO HIGHER LOW LEVEL MOISTURE THAN
EXPECTED. DEW POINTS WILL GENERALLY REMAIN IN THE LOWER 50S TO
LOWER 60S THIS AFTERNOON AND RELATIVE HUMIDITIES ARE NOT EXPECTED
TO MEET THE DURATION FOR A RED FLAG WARNING TO BE
WARRANTED...THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. SUSTAINED
WINDS OF 15 TO 20 MPH GUSTING HIGHER CAN STILL BE EXPECTED EACH
AFTERNOON THROUGH THURSDAY...ESPECIALLY ALONG THE COAST.



$$

FLZ024-025-221915-
/O.CAN.KJAX.FW.W.0077.000000T0000Z-070522T2200Z/
NASSAU-DUVAL-
215 PM EDT TUE MAY 22 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
RED FLAG WARNING. 

STRONG ONSHORE FLOW HAS LED TO HIGHER LOW LEVEL MOISTURE THAN
EXPECTED. DEW POINTS WILL GENERALLY REMAIN IN THE LOWER 50S TO
LOWER 60S THIS AFTERNOON AND RELATIVE HUMIDITIES ARE NOT EXPECTED
TO MEET THE DURATION FOR A RED FLAG WARNING TO BE
WARRANTED...THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. SUSTAINED
WINDS OF 15 TO 20 MPH GUSTING HIGHER CAN STILL BE EXPECTED EACH
AFTERNOON THROUGH THURSDAY...ESPECIALLY ALONG THE COAST.



$$

HURLBUT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at May 21, 2:36 PM EDT, 0 minutes earlier.

Area forecast discussion, May 21, 2:36 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 PM EDT MON MAY 21 2007

.TODAY THROUGH TUESDAY NIGHT...VERY DRY CONDITIONS OVER THE JAX CWA
TODAY. DEW POINTS ARE FALLING INTO THE 30S OVER INLAND FLORIDA
SITES...WHILE MANY INLAND GEORGIA SITES NOW HAVE DEW POINTS INTO
THE 20S. CRITICALLY LOW RHS ARE EXPECTED TO CONTINUE UNTIL SUNSET. AS
HIGH PRESSURE BUILDS ALONG THE EASTERN SEABOARD A TIGHTENING
GRADIENT WILL LEAD TO BREEZY CONDITIONS TOMORROW WITH SUSTAINED
EASTERLY WINDS OF 15 TO 20 MPH GUSTING HIGHER. A LAKE WIND
ADVISORY MAY BE ISSUED OVERNIGHT. LOW LEVEL MOISTURE AND LOCALIZED
CONVERGENCE OVER THE COASTAL WATERS COULD ALLOW FOR SPRINKLES
ALONG THE COAST AS THESE SHOWERS DRIFT INLAND THEN QUICKLY FIZZLE
OUT OVER DRY LAND.

.WEDNESDAY THROUGH MONDAY...TIGHTENING GRADIENT WILL AGAIN LEAD TO
BREEZY CONDITIONS FOR WEDNESDAY...WITH A SLIGHT CHANCE OF COASTAL
SHOWERS. DEEPLY AMPLIFIED RIDGE WILL EVENTUALLY WEAKEN AS A DEEP
AMPLITUDE TROUGH PUSHES IN FROM THE WEST AND RIDES NORTHEAST OVER
THE RIDGE. NEXT BEST CHANCE OF RAIN LOOKS TO BE MONDAY AS RIDGE
SHIFTS TO THE EAST ALLOWING MOISTURE TO FILTER IN FROM THE SOUTH.

&&

.AVIATION...WE WILL HAVE VERY SPARSE CU DEVELOPMENT ALONG COASTAL
SECTIONS AND NEAR GNV BUT THIS WILL BE VERY MUCH A VFR DRIVEN
FORECAST. WITH DEWPOINTS IN THE MID 50S AND LIKELY TO GO LOWER...NOT
MUCH PROSPECTS FOR FOG GIVEN HIGH CROSS OVER TEMPS. WINDS DO LOOK TO
INCREASE BY TUE AFTERNOON WITH EASTERLY FLOW GIVING ALL TAF SITES 12
TO 15 KNOTS WITH GUSTS OVER 20 KNOTS AT TIMES.

&&

.MARINE...TRANQUIL CONDITIONS IN STORE INITIALLY AS HIGH PRESSURE
REMAINS ANCHORED OVER THE WESTERN ATLANTIC. HIGH PRESSURE OVER NEW
ENGLAND WILL BRIDGE SOUTHWARD THROUGH TUESDAY NIGHT INTO
WED...GRADUALLY INCREASING WINDS AND SEAS ACROSS THE AREA. SCEC
CONDITIONS EXPECTED FOR TUE AFTERNOON WITH ANOTHER SURGE COMING IN
WED AFTERNOON LIKELY REQUIRING SCA. STILL A LITTLE FAR OUT FOR ANY
HEADLINES IN THE GRIDS BUT WILL BE LIKELY WITHIN THE NEXT TWO
MARINE PACKAGES.

&&

.FIRE WEATHER...WITH HIGH PRESSURE CENTERED OVER THE AREA...DEWPOINT
CRASH IS NOT COMING NEAR AS QUICKLY AS YESTERDAY. WE ARE JUST NOW
SEEING WINDS INCREASE ACROSS THE AREA AND EXPECT WE WILL BE MIXING
FROM CLOSE TO 6K FEET BY LATE THIS AFTERNOON. THIS WILL ALLOW THE
DRY AIR TO MIX DOWN AND BELIEVE INLAND PORTIONS WILL VERIFY EASILY
WITH COASTAL AREAS LESS CERTAIN WITH THE PASSAGE OF THE SEABREEZE.
FOR TUESDAY...EASTERLY FLOW CONTINUES TO INCREASE AND SHOULD SEE
WINDS PICK UP QUITE A BIT FASTER THAN TODAY WITH MIXING DEPTH
MAXING OUT EARLY ON. DESPITE THIS...HIGHER SURFACE MOISTURE WILL
KEEP COASTAL AREAS VERY MARGINAL FOR DURATIONS AND WILL JUST
UPGRADE A PORTION OF THE SUWANNEE VALLEY FOR NOW. DESPITE THE
INCREASE IN MOISTURE EXPECTED FOR WED THROUGH FRIDAY...WINDS WILL
STILL HAMPER MITIGATION EFFORTS WITH BREEZY CONDITIONS EXPECTED
ALONG THE COAST AND WINDY CONDITIONS ALONG THE COAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  57  87  60  85 /   0  10   0  10
SSI  65  80  69  78 /   0  10  10  20
JAX  60  83  63  82 /   0   0   0  20
SGJ  65  80  68  79 /   0   0  10  20
GNV  57  85  61  84 /   0  10   0  20
OCF  58  86  62  85 /   0  10   0  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH TUESDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
     CLAY-DUVAL-MARION-NASSAU-PUTNAM-UNION.

     RED FLAG WARNING FROM 12 PM TO 6 PM EDT TUESDAY FOR COLUMBIA-
     GILCHRIST-HAMILTON-SUWANNEE.

GA...RED FLAG WARNING UNTIL 6 PM EDT THIS AFTERNOON FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH TUESDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...NONE.
&&

HURLBUT/DEESE/MCALLISTER
Hazardous weather outlook, May 21, 5:01 AM EDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
501 AM EDT MON MAY 21 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-221000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
501 AM EDT MON MAY 21 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...LARGE WILDFIRES CONTINUE ACROSS PARTS OF THE AREA...
...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

.WILDFIRE IMPACT...
LARGE WILDFIRES CONTINUE ACROSS THE AREA. RESIDENTS ARE URGED TO
FOLLOW THE ADVICE OF LOCAL AUTHORITIES. PEOPLE WITH RESPIRATORY
PROBLEMS AND THE ELDERLY SHOULD REMAIN INDOORS IN AREAS WITH THICK
SMOKE. DRY CONDITIONS WILL CONTINUE TODAY AND ELEVATE THE FIRE
DANGER RISK.

.RIP CURRENT IMPACT...
A MODERATE RISK OF RIP CURRENTS WILL CONTINUE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

WILDFIRE AND SMOKE IMPACTS ARE EXPECTED THROUGH MUCH OF THE PERIOD.

DRY AIR OVER THE AREA WILL CONTINUE DANGEROUS FIRE WEATHER CONDITIONS
TUESDAY.

A MODERATE RISK OF RIP CURRENTS IS EXPECTED THROUGH MUCH OF THE WEEK
DUE TO PERSISTENT ONSHORE FLOW AND BUILDING EASTERLY SWELLS. WINDS
AND SEAS ARE EXPECTED TO BUILD TO SMALL CRAFT ADVISORY LEVELS ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

MKT

In the hours before

Special weather statement, May 21, 10:06 AM EDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1006 AM EDT MON MAY 21 2007

GAZ132-134-136-149>153-162>165-212000-
ATKINSON-BACON-BRANTLEY-CAMDEN (INLAND)-CHARLTON-CLINCH-COFFEE-
ECHOLS-GLYNN (INLAND)-PIERCE-WARE-WAYNE-
1006 AM EDT MON MAY 21 2007

SOUTHERLY LOW LEVEL WINDS ARE BLOWING SMOKE FROM ONGOING WILDFIRES IN
WARE AND CHARLTON COUNTIES TO THE NORTH AND NORTHWEST ACROSS
ATKINSON...COFFEE...BACON AND PIERCE COUNTIES IN SOUTHEAST GEORGIA.
IN THE LAST FEW HOURS...THIS SMOKE HAS SHIFTED EAST INTO PORTIONS OF
GLYNN AND CAMDEN COUNTIES AS WELL. VISIBILITIES ARE REDUCED TO LESS
THAN 2 MILES IN SOME AREAS. LOW LEVEL WINDS ARE EXPECTED TO SHIFT TO
MORE SOUTHEASTERLY LATER TODAY...WHICH WOULD ALLOW SMOKE TO
REACH AREAS IN CLINCH AND ECHOLS COUNTIES. THICKEST SMOKE MAY
NECESSITATE TEMPORARY ROAD CLOSURES...MAINLY JUST NORTHWEST OF THE
FIRES.

PEOPLE WITH RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD REMAIN
INDOORS IN THOSE AREAS WITH THICK SMOKE. MOTORISTS SHOULD USE EXTREME
CAUTION AND LOW-BEAM HEADLIGHTS WHEN DRIVING THROUGH THE SMOKE.

MKT/JTD

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 3:59 AM EDTFire Weather WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union24 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.